VOL. 20 · NO. 2 | December 1997
 
VIEW ALL ABSTRACTS +
Articles
Hisaichi MIDORIKAWA
Tokyo J. Math. 20 (2), 265-286, (December 1997) DOI: 10.3836/tjm/1270042103
No abstract available
Masatoshi KOKUBU
Tokyo J. Math. 20 (2), 287-297, (December 1997) DOI: 10.3836/tjm/1270042104
No abstract available
Takayoshi MITSUI
Tokyo J. Math. 20 (2), 299-313, (December 1997) DOI: 10.3836/tjm/1270042105
No abstract available
Toshiharu KISHI
Tokyo J. Math. 20 (2), 315-329, (December 1997) DOI: 10.3836/tjm/1270042106
No abstract available
Hai Khôi LÊ, Mitsuo MORIMOTO
Tokyo J. Math. 20 (2), 331-342, (December 1997) DOI: 10.3836/tjm/1270042107
Tadayoshi TAKEBAYASHI
Tokyo J. Math. 20 (2), 343-351, (December 1997) DOI: 10.3836/tjm/1270042108
No abstract available
Haruyoshi MITA
Tokyo J. Math. 20 (2), 353-364, (December 1997) DOI: 10.3836/tjm/1270042109
Yoshimi EGAWA
Tokyo J. Math. 20 (2), 365-379, (December 1997) DOI: 10.3836/tjm/1270042110
Shaoqiang DENG, Zixin HOU, Soji KANEYUKI
Tokyo J. Math. 20 (2), 381-388, (December 1997) DOI: 10.3836/tjm/1270042111
No abstract available
Hai Khôi LÊ
Tokyo J. Math. 20 (2), 389-402, (December 1997) DOI: 10.3836/tjm/1270042112
Manabu OZAKI
Tokyo J. Math. 20 (2), 403-409, (December 1997) DOI: 10.3836/tjm/1270042113
No abstract available
Tadashi IIDA, Tsuyoshi NISHIMURA
Tokyo J. Math. 20 (2), 411-418, (December 1997) DOI: 10.3836/tjm/1270042114
Tsutomu SHIMADA
Tokyo J. Math. 20 (2), 419-426, (December 1997) DOI: 10.3836/tjm/1270042115
No abstract available
Huafei SUN
Tokyo J. Math. 20 (2), 427-434, (December 1997) DOI: 10.3836/tjm/1270042116
Jun-ichi SUNAGA
Tokyo J. Math. 20 (2), 435-451, (December 1997) DOI: 10.3836/tjm/1270042117
Osamu HATORI
Tokyo J. Math. 20 (2), 453-462, (December 1997) DOI: 10.3836/tjm/1270042118
Tetsuya TANIGUCHI
Tokyo J. Math. 20 (2), 463-473, (December 1997) DOI: 10.3836/tjm/1270042119
No abstract available
Takashi FUKUDA, Keiichi KOMATSU, Manabu OZAKI, Hisao TAYA
Tokyo J. Math. 20 (2), 475-480, (December 1997) DOI: 10.3836/tjm/1270042120
Kiyoshi INOUE
Tokyo J. Math. 20 (2), 481-493, (December 1997) DOI: 10.3836/tjm/1270042121
No abstract available
Masanori SUZUKI, Kazuo WATANABE
Tokyo J. Math. 20 (2), 495-517, (December 1997) DOI: 10.3836/tjm/1270042122
No abstract available
Back to Top